# SDR 96ZZZX4382

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46758
- Make and model: Cessna 152
- Aircraft serial: 15283101
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED FOR LOSS OF POWER/ROUGH RUNNING ENGINE.  POST-FLIGHT MAINTENANCE INSPECTION REVEALED 3 INCH HAIR LINE CRACK RUNNING CIRCUMFERENTIALLY, BETWEEN NR 14 AND NR 15 FIN (COUNTING DOWN FROM TOP) OF NR 2 CYLINDER.  SMALL BURN AREA OBSERVED ON NR 4 CYLINDER INTAKE PUSH ROD TUBE.  REPLACED ENGINE.
